# SDR DALA2019111086522

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 87,307 hours, 11,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA FINDING FOUND 5-6 BROKEN EMERGENCY ESCAPE PATH LIGHT AND RED LENS BROKE AT R1 DOOR. REPLACED LIGHT SHROUD 38G, 25G, 28G AND SECURED SHROUD AT 32G, 26G AND 29G. REPLACED RED LENS AT DOOR R1. SYSTEM OPERATION IS NORMAL.
